Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 3 found articles
 
 
  A Mathematical Therapeutic Outcomes Model for Sinusitis
 
 
Title: A Mathematical Therapeutic Outcomes Model for Sinusitis
Author: Poole, Michael D.
Appeared in: Otolaryngology - head and neck surgery
Paging: Volume 130 (2004) nr. 1_suppl pages 46-50
Year: 2004-01
Contents:
Publisher: SAGE Publications, Sage CA: Los Angeles, CA
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 3 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands